# SDR UIEA2021061001307

- Difficulty date: June 10, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,022 hours, 23,773 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1471M63P41
- Part serial: ECDD5204
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG EEC C1 STATUS MESSAGE( TRANSFER TO MDDR # 148314 IAW ATLAS DDG 73-21-01-05 CAT "A" DUE DATE/TIME (300HR) 933322.2HRS PLACAR INSTALLED.  /  LOG 1484976 ITEM #21: REMOVED AND REPLACED #2 EEC IAW AMM 73-21-15. PERFORMED TEST #12 GROUND TEST EEC AMM 71-00-00. OPS CHECK GOOD AT THIS TIME. PERFORMED #2 ENG IDLE RUN IAW AMM 71-00-00, NO FAULTS NOTED AT THIS TIME. THIS CLEARS DMI #148314. MCC NOTIFIED. PLACARD REMOVED.
